Remarks on A. B. Turowicz's and Z. Mikołajska's notes on approximations to roots of positive numbers
Annales Polonici Mathematici, Tome 16 (1964) no. 1, pp. 95-99
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_16_1_95_99,
author = {P. H. Diananda},
title = {Remarks on {A.} {B.} {Turowicz's} and {Z.} {Miko{\l}ajska's} notes on approximations to roots of positive numbers},
journal = {Annales Polonici Mathematici},
pages = {95--99},
year = {1964},
volume = {16},
number = {1},
doi = {10.4064/ap-16-1-95-99},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-16-1-95-99/}
}
TY - JOUR AU - P. H. Diananda TI - Remarks on A. B. Turowicz's and Z. Mikołajska's notes on approximations to roots of positive numbers JO - Annales Polonici Mathematici PY - 1964 SP - 95 EP - 99 VL - 16 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-16-1-95-99/ DO - 10.4064/ap-16-1-95-99 LA - en ID - 10_4064_ap_16_1_95_99 ER -
%0 Journal Article %A P. H. Diananda %T Remarks on A. B. Turowicz's and Z. Mikołajska's notes on approximations to roots of positive numbers %J Annales Polonici Mathematici %D 1964 %P 95-99 %V 16 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-16-1-95-99/ %R 10.4064/ap-16-1-95-99 %G en %F 10_4064_ap_16_1_95_99
P. H. Diananda. Remarks on A. B. Turowicz's and Z. Mikołajska's notes on approximations to roots of positive numbers. Annales Polonici Mathematici, Tome 16 (1964) no. 1, pp. 95-99. doi: 10.4064/ap-16-1-95-99
Cité par Sources :